Best Platform For All Nigerian Celebrity News, Amebo Gist And Happenings.

  • Breaking News

    Sunday, 10 March 2019

    Boy Dies After Overdosing On Tramadol And Refnol

    Boy Dies After Overdosing On Tramadol And Refnol

    Boy Dies After Overdosing On Tramadol And Refnol


    A promising Nigerian boy has lost his life, barely four months after embracing drug abuse. Gistvic Reports.

    The deceased, identified as Sheriff, passed on this morning, at a hotel in Ilesha, Osun State, after allegedly taking a combination of Tramadol and Refnol.

    It was gathered that he started taking the drugs in December, 2018. He has since been buried according to Islamic rites. Gistvic Reports.



    SOURCE: GISTVIC.COM

    No comments:

    Post a Comment

    Contact Form

    Name

    Email *

    Message *

    Loading...
    Copyright © 2017 Gistvic Connects

    About Me

    My photo
    Am a passionate writer who loves to disseminate informative reports on untapped celebrity gossips and happenings.